# SDR SWAA2022112875403

- Difficulty date: November 25, 2022
- Submitted: November 28, 2022
- Operation: Air carrier
- Aircraft: N244WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34864
- Aircraft time: 54,955 hours, 32,817 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT EMERGENCY LIGHT BATTERY DEAD / [01] R&R BATTERY REF AMM 33-51-06 OPS CHECK GOOD NO OTHER DEFECTS NOTED AT THIS TIME A/C OK TO CONTINUE
